# SDR 3J7R2025072800525

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N952QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0385
- Aircraft time: 1,649 hours, 1,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 009493
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN THE EMERGENCY LIGHTS SWITCH IS SET TO ARM, THE LAVATORY SEAT OVERHEAD LIGHT, EXIT SIGN FOR THE BULKHEAD BEHIND SEAT SEVEN, EXIT SIGN BELOW THE LAVATORY SEAT, AND THE EVACUATION PATH LIGHTS UNDER THE LAVATORY SEAT DO NOT COME ON.
